# SDR UPS802562

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: J Angle
- Condition: Cracked
- Location: Aft Press Bulkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED 'J' ANGLE CRACKED ON AFT PRESS BULKHEAD.  REPAIRED PER UPS EO DC8-5310-6746.
